Please use this identifier to cite or link to this item: http://hdl.handle.net/1822/1518

TitlePseudovariety joins involving J-trivial semigroups
Author(s)Almeida, Jorge
Azevedo, Assis
Zeitoun, Marc
Issue date1999
PublisherWorld Scientific and Engineering Academy and Society (WSEAS)
JournalInternational Journal of Algebra and Computation
Citation"International journal of algebra and computation". ISSN 0218-1967. 9:1 (1999) 99-112.
Abstract(s)J. Rhodes asked during the Chico conference in 1986 for the calculation of joins of semigroup pseudovarieties. This paper proves that the join J v H of the pseudovariety J of J-trivial semigroups and of any 2-strongly decidable pseudovariety V of completely regular semigroups is decidable. This problem was proposed by the first author for V=G, the pseudovariety of finite groups.
TypeArticle
URIhttp://hdl.handle.net/1822/1518
ISSN0218-1967
Peer-Reviewedyes
AccessOpen access
Appears in Collections:DMAT - Artigos (Papers)

Files in This Item:
File Description SizeFormat 
AlmeidaAzevedoZeitoun_JvG_IJAC1999.pdf816,54 kBAdobe PDFView/Open

Partilhe no FacebookPartilhe no TwitterPartilhe no DeliciousPartilhe no LinkedInPartilhe no DiggAdicionar ao Google BookmarksPartilhe no MySpacePartilhe no Orkut
Exporte no formato BibTex mendeley Exporte no formato Endnote Adicione ao seu ORCID